| Model Number |
HS-001 |
| Medical Device Problem Codes |
Loss of or Failure to Bond (1068); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/04/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The affected device has not yet been returned to the distributor.
Event or Problem Description
On 06/10/2019, a distributor of infutronix reported a tubing detachment issue: "iv set tubing detached from distal end of cassette connector site".No information on the medication used at the time of the event was available.No patient information or injury was reported to infutronix.No information on the expiration date or manufacturing date of the affected device was available.The contract manufacturer of the affected device is podo xingda ((b)(4)) medical co.Ltd.
Additional Manufacturer Narrative
The reported tubing detachment issue was confirmed.The administration set tubing was completely detached from the cassette on the distal end.No signs of physical damage were present.The administration set had a bonding issue at the cassette connector site (distal end).The affected administration set has been scrapped after testing.
Event or Problem Description
This is a follow-up for the initially filed mdr (3011581906-2019-00021).